# SDR SWAA2021010839475

- Difficulty date: January 4, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 45,542 hours, 27,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE OVERWING EXIT LIGHT INOPERABLE.  REMOVED AND REPLACED THE LT OVERWING EXIT SIDE WALL LIGHT BALLAST, IAW AMM 33-21-00.  OPERATIONS CHECK GOOD CL # 65047.
